Kodai Mathematical Journal
- Kodai Math. J.
- Volume 33, Number 1 (2010), 164-172.
Quotient curves of smooth plane curves with automorphisms
We obtain several results of quotient curves of smooth plane curves with automorphisms. Such automorphisms can be divided into two types (type I and type II). The quotient curves of smooth plane curves with automorphisms of type I are extremal curves in the sense of Castelnuovo's bound. We also show some partial result on automorphisms of type II and give examples.
Kodai Math. J., Volume 33, Number 1 (2010), 164-172.
First available in Project Euclid: 6 April 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Harui, Takeshi; Kato, Takao; Komeda, Jiryo; Ohbuchi, Akira. Quotient curves of smooth plane curves with automorphisms. Kodai Math. J. 33 (2010), no. 1, 164--172. doi:10.2996/kmj/1270559164. https://projecteuclid.org/euclid.kmj/1270559164